Hi! My crazy mystery infection lasted 3 years and then out of no where, after I stopped all treatments including medications, gels, dietary changes, etc. it went away!! I have no clue what it really was, nor does my doctor. I'm starting to think that maybe the Cipro killed off too much of my good bacteria and also, I had a latex allergy and had been using latex condoms, so perhaps between the two it just sent my body into crazy mode? Not too sure. Since being 'better' I switched to non-latex condoms and things have been just fine. *knock on wood*
I wish I had some miracle advice for you guys but I'm sorry, I don't. Just keep trying different things, work with your doctor. I know it *****, but try to stay positive. Hope you get to feeling better soon!
I realize your post is from a long time ago and don't know if you will get this message but I'm been having similar issues for the past few months since taking Cipro for a UTI. I've been to tons of doctors and am pretty desperate for an answer and some relief. I was wondering if you ever figured out what was going on and have resolved it. Thanks and I hope you're feeling better now.
hi manda, i read your post and connected immediately (re chronic vaginal infection). ive had chronic yeast and now bv for 2 years that doesnt respond to treatment, a strict candida diet, probiotics, kefir, accupuncture, herbs...NOTHInG. did you ever get yours under control? if so, how??
I am 23 and i have had the same problem redness burning and discomfort with everything toilet paper, intercourse, and even washing with ivory soap!!!! I went to the doctor and she said i had alot of white blood cells so i have an infection but no yeast no std no nothing!!!! she said it may be an infection in my cervix and i am going back for more testing she also said it could be an excess of bacteria in my gut itself and it has just made its way to an exit the worst place lol causing alot of female symptoms!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.